# SDR SWAA2025030793845

- Difficulty date: February 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO DOOR FWD SHIELD - BS 767-BS 787; RBL 21; WL 157.<[01] REMOVED AND REPLACED NEW AT AFT CARGO DOOR FWD SHIELD FROM BS767 TO BS794 RBL21 IAW SRM 51-40-02 AND DWG 146A0081 ID: 0028 REV: A;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
